On Eberlein compactifications of metrizable spaces
Fundamenta Mathematicae, Tome 171 (2002) no. 3, pp. 223-234
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We prove that, for every finite-dimensional metrizable space, there exists a compactification that is Eberlein compact and preserves both the covering dimension and weight.
Keywords:
prove every finite dimensional metrizable space there exists compactification eberlein compact preserves covering dimension weight
Affiliations des auteurs :
Takashi Kimura 1 ; Kazuhiko Morishita 2
@article{10_4064_fm171_3_3,
author = {Takashi Kimura and Kazuhiko Morishita},
title = {On {Eberlein} compactifications of metrizable spaces},
journal = {Fundamenta Mathematicae},
pages = {223--234},
year = {2002},
volume = {171},
number = {3},
doi = {10.4064/fm171-3-3},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm171-3-3/}
}
TY - JOUR AU - Takashi Kimura AU - Kazuhiko Morishita TI - On Eberlein compactifications of metrizable spaces JO - Fundamenta Mathematicae PY - 2002 SP - 223 EP - 234 VL - 171 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm171-3-3/ DO - 10.4064/fm171-3-3 LA - en ID - 10_4064_fm171_3_3 ER -
Takashi Kimura; Kazuhiko Morishita. On Eberlein compactifications of metrizable spaces. Fundamenta Mathematicae, Tome 171 (2002) no. 3, pp. 223-234. doi: 10.4064/fm171-3-3
Cité par Sources :